# SDR SWAA2023031395749

- Difficulty date: January 26, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 20,253 hours, 9,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRANSITION ANGLE 767-787 HAS CORROSION AROUND MULTIPLE FASTNER HOLES. MARKED.<[01] REMOVED CORROSION AT R/H TRANSITION ANGLE 767-794 HAS CORROSION AROUND MULTIPLE FASTNER HOLES. PER SRM.51-10-02 ; MATERIAL FOUND TO BE OUT OF LIMITS PER SRM. 53-00-53-1A 1;[02] LOCATED AND DRILLED ANGEL SHIELD SUPPORT # 146A8125U53 ; AND SHIELD PART #146A8127U12;[03] OK INSTALL;[04] INSPECTED AS REQUIRED. CORRECTIVE ACTION #2. OK TO INSTALL NEW PART.;[05] REMOVED AND REPLACED ANGEL SHIELD SUPPORT # 146A8125U53 ; AND SHIELD PART #146A8127U12 PER SRM 51-10-02;[06] REMOVAL AND REPLACEMENT OF PARTS COVERED ON FAULT#TTG8Q00HMWE2.;[07] REMOVAL AND REPLACEMENT OF PARTS COVERED ON FAULTS #TTG8QOOHMWE2 AND TTG8Q00HMYMV;[08] MEASUREMENT CHANGES;[09] INSPECTED AS REQUIRED; CORRECTIVE ACTION #5; #6; #7. VERIFIED WORK ACCOMPLISHED ON TTG8QOOHMWE2 AND TTG8Q00HMYMV.
